Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why does it burn when urinating after snorting cocaine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 341 Questions
Why does it burn when urinating while/after snorting cocaine? It appears I've caused damage to the center lining (between nostrils). Been doing this (small amounts daily) for about a year. How bad have I screwed up my nostrils and the other organs in my body? Is it too late to stop or at least gain control of this drug problem, I didn't even realize I had??.
Posted Mon, 6 May 2013 in Smoking and Alcohol Addiction
Answered by Dr. Sunil 4 hours later

Thanks for posting your query.

Cocaine is potent vasoconstrictor which reduces blood supply to many organs. Damage or discomfort between nostrils can be due to dryness of nasal mucosa and crusting which can cause burning sensation.

You are suggested to consult a good ENT specialist and get examined as it helps in analyzing the extent of damage and the prognosis.

Difficulty passing urine or urinary incontinence and burning sensation can be due to cocaine, and continuous use can definitely cause psychological problems and serious effects on your health.
It is never too late before it is really too late. I recommend that you get professional treatment as an inpatient or at the very least outpatient treatment where you will get help from people who understand addiction. In a treatment setting you will get education about your addiction and addiction specific counseling.

Once you have quit completely (at this stage there is no such thing as occasional use), you need to change your friends and your circumstances. Some people join Cocaine Anonymous (CA) and XXXXXXX other people committed to staying clean. As they say in CA, you need new playgrounds and playmates. You need to make a break from the kind of situations where you’ll be offered a 'line'. After proper treatment, diet and counseling you will recover.

Hope It helps. If you have any other question I will be happy to help.

Wish you good health.
Dr Sunil
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor